On completely regular binary codes and t-designs (bibtex)
by Borges, J., Rifà, Josep and Zinoviev, Victor A.
Reference:
On completely regular binary codes and t-designs (Borges, J., Rifà, Josep and Zinoviev, Victor A.), In Electronic Notes in Discrete Mathematics, volume 10, 2001.
Bibtex Entry:
@article{borges_completely_2001-1,
	title = {On completely regular binary codes and t-designs},
	volume = {10},
	journal = {Electronic Notes in Discrete Mathematics},
	author = {Borges, J. and Rifà, Josep and Zinoviev, Victor A.},
	year = {2001},
	pages = {30--33}
}
Powered by bibtexbrowser